Sur la connexion de Gauss-Manin en homotopie rationnelle
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 26 (1993) no. 1, p. 99-148
@article{ASENS_1993_4_26_1_99_0,
     author = {Navarro Aznar, V.},
     title = {Sur la connexion de Gauss-Manin en homotopie rationnelle},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 26},
     number = {1},
     year = {1993},
     pages = {99-148},
     doi = {10.24033/asens.1668},
     zbl = {0787.55010},
     mrnumber = {94a:14004},
     language = {fr},
     url = {http://www.numdam.org/item/ASENS_1993_4_26_1_99_0}
}
Navarro Aznar, V. Sur la connexion de Gauss-Manin en homotopie rationnelle. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 26 (1993) no. 1, pp. 99-148. doi : 10.24033/asens.1668. http://www.numdam.org/item/ASENS_1993_4_26_1_99_0/

[1] R. Bott, Lectures on Characteristic Classes and Foliations, in Lectures on Algebraic and Differential Topology (Lect. Notes in Math., vol. 279, Springer-Verlag, 1972). | MR 50 #14777 | Zbl 0241.57010

[2] A. Bousfield et V. K. A. M. Gugenheim, On PL De Rham Theory and Rational Homotopy Type (Mem. A.M.S., vol. 179, 1976). | MR 54 #13906 | Zbl 0338.55008

[3] J. Carlson, H. Clemens et J. Morgan, On the Mixed Hodge Structure Associated to π3 of a Simply Connected Complex Projective Manifold (Ann. Scient. Éc. Norm. Sup., vol. 14, 1981, p. 323-338). | Numdam | MR 83g:14002 | Zbl 0511.14005

[4] P. Deligne, Equations différentielles à points singuliers réguliers, (Lect. Notes in Math., 163, Springer-Verlag, 1970). | MR 54 #5232 | Zbl 0244.14004

[5] P. Deligne, Lettre à Wojtkowiak, 25 oct. 1983.

[6] R. Godement, Topologie algébrique et théorie des faisceaux, Hermann, 1958. | MR 21 #1583 | Zbl 0080.16201

[7] P. Griffiths, Periods of Integrals on Algebraic Manifolds : Summary of Main Results and Discussion of Open Problems (Bull. Amer. Math. Soc., vol. 76, 1970, p. 228-296). | MR 41 #3470 | Zbl 0214.19802

[8] P. Griffiths et J. Morgan, Rational Homotopy Theory and Differential Forms (Progress in Math., 16, Birkhaüser, 1981). | MR 82m:55014 | Zbl 0474.55001

[9] A. Grothendieck, On the De Rham Cohomology of Algebraic Varieties (Publ. Math. I.H.E.S., vol. 29, 1966, p. 96-103). | Numdam | MR 33 #7343 | Zbl 0145.17602

[10] A. Grothendieck et J. Dieudonné, Éléments de géométrie algébrique, III, Première Partie (Publ. Math. I.H.E.S., vol. 11, 1961). | Numdam

[11] F. Guillén, V. Navarro Aznar, P. Pascual et F. Puerta, Hyperrésolutions cubiques et descente cohomologique (Lect. Notes in Math., vol. 1335, Springer-Verlag, 1988). | MR 90a:14024 | Zbl 0638.00011

[12] S. Halperin, Lectures on Minimal Models, (Memoire Soc. Math. de France, n° 9/10, 1983). | Numdam | MR 85i:55009 | Zbl 0536.55003

[13] N. Katz, Nilpotent Connections and the Monodromy Theorem. Applications of a Result of Turritin (Publ. Math. I.H.E.S., vol. 39, 1971, p. 175-232). | Numdam | Zbl 0221.14007

[14] N. Katz et T. Oda, On the Differentiation of De Rham Cohomology Classes with Respect to Parameters (J. Math. Kyoto Univ., vol. 8, 1968, p. 199-213). | MR 38 #5792 | Zbl 0165.54802

[15] J. Morgan, The Algebraic Topology of Smooth Algebraic Varieties (Publ. Math. I.H.E.S., vol. 48, 1978, p. 137-204). | Numdam | MR 80e:55020 | Zbl 0401.14003

[16] V. Navarro Aznar, Sur la théorie de Hodge-Deligne (Invent. Math., vol. 90, 1987, p. 11-76). | MR 88j:32037 | Zbl 0639.14002

[17] F. Pham, Singularités des systèmes différentiels de Gauss-Manin (Progress in Math., 2, Birkhaüser, 1979). | MR 81h:32015 | Zbl 0524.32015

[18] A. Roig, Thèse, en préparation.

[19] D. Quillen, Rational Homotopy Theory (Ann. of Math., vol. 90, 1969, p. 205-295. | MR 41 #2678 | Zbl 0191.53702

[20] D. Sullivan, Infinitesimal Computations in Topology (Publ. Math. I.H.E.S., vol. 47, 1977, p. 269-331). | Numdam | MR 58 #31119 | Zbl 0374.57002